# SDR UPS01836919

- Difficulty date: September 11, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE SKIN IS CORRODED BEYOND LIMITS AT STA 1260 LONG 35R. REPAIRED SKIN IAW 8110-3 APPROVED DH SK 852-822.  FABRICATED DOUBLER PER SRM 51-2-1 FIG 7, INSTALLED FILLER PER SRM 51-126.
